# SDR 373PA0020

- Difficulty date: August 18, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 50,536 hours, 25,441 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Computer
- Condition: Failed
- Location: Mach Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPEED TRIM FAIL AND MACH TRIM FAIL ON OVERHEAD PANEL.  ENGINES RUNNING, READY FOR TAXI.  DEFERRED PER MEL 22-1 AND 22-5-1.  8/18/2003:  REPLACED FLIGHT CONTROL COMPUTER IAW MM 22-11-33.  FCC BITE TEST GOOD.  SPEED TRIM AND MACH TRIM OPS CHECKS NORMAL.
